# SDR 08FDEA02628

- Difficulty date: July 2, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Component: Flap, Boeing
- Component part number: 65216329
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD TE MID FLAP S/N BN 492 HAS LWR SURFACE DELAM AT 3 INCH FWD OF AFT EDGE AND 20 INCH THROUGH 336 INCH OB OF INBD END.  REPLACED MID FLAP, NEW SERVICEABLE MID FLAP.  INSTALLED ON W/C 75C075-00, THIS IS CLASSIFIED AS A MINOR REPAIR.
